MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, KNEE NAVIGATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, KNEE NAVIGATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6003-011-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the tip of the device was observed to be broken prior to re-processing; this poses the risk of a small component being lost in the surgical site.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
POINTER, KNEE NAVIGATION
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8949769
Report Number0001811755-2019-02876
Device Sequence Number16808634
Product Code HAW
UDI-Device Identifier04546540246028
UDI-Public04546540246028
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6003-011-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1